# SDR ABXA9900185

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Landing Gear
- Component: Doug
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO LOWER GEAR LEVER.  AFTER SEVERAL ATTEMPTS, WAS ABLE TO MOVE LEVER TO DOWN POSITION AND GEAR EXTENDED NORMALLY.  SUSPECT ICE FORMED AROUND LANDING GEAR EXTENSION CONTROL CABLES.  CLEANED WATER FROM AREA AND LUBRICATED CABLES.
